# SDR SWAA2024052980018

- Difficulty date: April 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 56,097 hours, 28,794 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 295
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STUB FRAME LOCATED BS 294.5 RBL 54 AT FWD GALLEY AREA 2024-293724<[01] TOOL USED P/N: NORTEC 500D; S/N: 500X1693P030457; CAL DUE: 15-OCT-24.;[02] EDDY CURRENT EQUIPMENT USED P/N: NORTE 600D; S/N: 60007161486 AND DUE DATE: 28-JUL-24.;[03] PERFORMED REPAIR STUB FRAME LOCATED BS 294.5 RBL 54 AT FWD GALLEY AREA 53-10-15-2R-7 REPAIR 7. SEE INDIVIDUAL SIGNOFF BELOW;[04] PERFORMED REPAIR STUB FRAME LOCATED BS 294.5 RBL 54 AT FWD GALLEY AREA 53-10-15-2R-7 REPAIR 7. SEE INDIVIDUAL SIGNOFF BELOW RII CERTIFIED
